# SDR WNDA2018FA0000377

- Difficulty date: September 17, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N650RA
- Make and model: Cessna 650
- Aircraft serial: 6507047
- Aircraft time: 7,606 hours, 5,737 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AT CRUISE THE PILOT NOTICED THE HORIZONTAL PRIMARY TRIM FAIL LIGHT AND SWITCHED TO STAND-BY TRIM BUT THE TRIM SYSTEM WOULD NOT MOVE, THE PILOT IN COMMAND CONTACTED CENTER AND INFORMED CENTER HE HAD AN EMERGENCY AND WANTED TO CHANGE HIS AIRPORT TO ONE THAT HAD 9,000 FEET OR MORE BUT AT 10,000 FEET THE TRIM SYSTEM STARTED WORKING CORRECTLY SO THE CREW INFORMED CENTER THAT THEY NO LONGER HAD A PROBLEM AND LANDED AT KADS WITH NO PROBLEMS. THE TRIM SYSTEM WAS TESTED SEVERAL TIMES AND NO DISCREPANCIES WERE NOTED.
